# SDR ASMF201301003

- Difficulty date: January 6, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 24,148 hours, 12,706 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM,  LEFT ENGINE WOULD NOT START.  FLIGHT CREW ACCOMPLISHED THE QRH 7.14 PROCEDURE, CONFIRMING FAILURE.  MX PERSONNEL PERFORMED THE LT ENGINE START IAW MM 74-00-00 AND ENGINE LEAKING INSPECTION IAW MM 73-21-00, NO CONFIRMING FAILURE.  AS PRECAUTION, EEC BITE WAS PERFORMED IAW MM TASK 73-21-00 -00-740-801-F00, NO FAILURE CODE WAS SHOWN AND THE LT ENGINE IGNITION SYS WAS TESTED IAW MM 74-00-00, TESTED CORRECT.
